# SDR SWAA2014072830370

- Difficulty date: July 21, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 28,590 hours, 16,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN BS 312 TO 328 LBL 44.  R & R INTERCOSTAL IAW SRM.
